# SDR AWXA9500327

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Harness
- Part number: 58783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE, ROWS 1 THROUGH 5.  REMOVED AND REPLACED FEEDER HARNESS FROM SIDEWALL TO FLOOR TRACK, OPS CHECK GOOD.  (M)
